A family of surfaces constructed from genus 2 curves

Published

Journal Article

We consider the deformations of the two-dimensional complex analytic variety constructed from a genus 2 Riemann surface by attaching its self-product to its Jacobian in an elementary way. The deformations are shown to be unobstructed, the variety smooths to give complex projective manifolds whose invariants are computed and whose images under Albanese maps (re)verify an instance of the Hodge conjecture for certain abelian fourfolds. © World Scientific Publishing Company.

Full Text

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • May 1, 2007

Published In

Volume / Issue

  • 18 / 5

Start / End Page

  • 585 - 612

International Standard Serial Number (ISSN)

  • 0129-167X

Digital Object Identifier (DOI)

  • 10.1142/S0129167X07004175

Citation Source

  • Scopus